# SDR QXEA0100065

- Difficulty date: January 19, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- Aircraft time: 29,271 hours, 40,956 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Eng Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ENGINE NACELLE RIGHT HAND SIDE, BOTTOM INBOARD SIDE IS A DENT IN SKIN, INBOARD OF OIL COOLER.  REPAIRED IAW DHC-854-30-21 AND HORIZON AIR EA 9-54-266.
